Commentarii Mathematici Helvetici

, Volume 63, Issue 1, pp 498–526

Representations of bipartite completed posets

Authors

  • L. A. Nazarova
    • Institute of MathematicsUkrainian Academy of Sciences
  • A. V. Roiter
    • Institute of MathematicsUkrainian Academy of Sciences
Article

DOI: 10.1007/BF02566776

Cite this article as:
Nazarova, L.A. & Roiter, A.V. Commentarii Mathematici Helvetici (1988) 63: 498. doi:10.1007/BF02566776
  • 12 Views
Download to read the full article text

Copyright information

© Birkhäuser Verlag 1988